... now for 10 days and am still in quite a bit of pain. I dropped on the Fentanyl patch from 125 mcg to 50 mcg, with Oxycodone 30 mg and Atiq 400 mcg 3 x a day, but couldn't stand the pain in order to drop down further. I went on Methadone for long term chronic pain, but am very upset that I've lost my mind being clear. I thought when you were on Methadone your mind was supposed to be clear and not sedated? Am I wrong? I hate this dragged down feeling!
From the medications you were on, to the dose of methadone you are now on, it seems you are on a very low dose of methadone. Are you still increasing the methadone? I know it's a slow process on increasing the M to reach your comfort, but it will get better. Most people on methadone maintenance are pleased with the results once they reach the "zone." Give it some time and try to get outside, do some activities even if it seems impossible. It will boost your feel good endorphines and give you a burst of energy. Your brain is going through a lot of changes right now. In time, it will all level out and you'll will feel better soon. Visit often for support. There are many people here that are going through much of the same as you. Share your stories and compare notes. It will also help keep your mind off the adjustments you are going through right now.
My best wishes and hope you feel better soon!
hi,all them other drugs are coming out of your body.give the methadone a few days and if necessary your doc will just your dose.try splicing your dose to 3 x a day.methadone is a very good drug cause once you get to your proper dose you can stay there.buy when your body builds a tolerance to it you can always get increased.
Been there, done that. I soooo hated the lose of clarity and dragged down feeling. My personal experience is, I cold turkey both at different times the Methadone 140 mg.a day, then 3 or 4 months later 100mg,Fentanyl Patch every 48 hrs. Please call your Dr. maybe he will suggest lowering your pain meds until you catch up with your meds. As I wrte this my mind continues to clear but honestly, the pain is really bad. Wishing you health, a full and productive, creative life. Joanne
- Sta-D Drug Information
- Fentanyl Drug Information
- Methadone Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 2 answers
Posted 15 Oct 2011 • 3 answers
Posted 6 Nov 2011 • 1 answer
Posted 18 Jan 2012 • 2 answers
Posted 30 Aug 2015 • 2 answers